National Changhua University of Education Institutional Repository : Item 987654321/17756
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16839789      Online Users : 289
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/17756

Please use this identifier to cite or link to this item:

Title: On a Generalization of the Dedekind-Holder Theorem
Authors: Huang, Sen-Shan;Peng, Wen-Sen
Contributors: 數學系
Keywords: Euler’s totient;Möbius function;Schemmel’s function;Ramanujan’s sum;Von Sterneck function;Dedekind-Hölder theorem
Date: 2008-10
Issue Date: 2013-12-30T06:57:42Z
Publisher: SpringerLink
Abstract: The Dedekind–Hölder theorem states that Ramanujan’s sum and the Von Sterneck function are identical. In this article, we extend the Dedekind–Hölder theorem by generalizing both Ramanujan’s sum and the Von Sterneck function and showing that the two generalizations are identical.
Relation: The Ramanujan Journal, 17(1): 19-31
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback